| Catalog Number |
CDC-45703-XPCN1A |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Failure to Seal (4070)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "md placing cvc catheter into femoral artery when introducer catheter with syringe would not draw back.Another 2 kits from neuro icu and icu were used with the same issue.Unable to draw back blood or not a closed seal and blood would leak out of the syringe." another device was used to complete the procedure.There was no patient harm or injury.The patient's current condition is reported as "unknown".Associate mdr numbers include: 9680794-2026-00243, 9680794-2026-00242.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and a potential finding was identified.As no sample was returned for investigation, it could not be determined if the finding was relevant to the reported event.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "md placing cvc catheter into femoral artery when introducer catheter with syringe would not draw back.Another 2 kits from neuro icu and icu were used with the same issue.Unable to draw back blood or not a closed seal and blood would leak out of the syringe." another device was used to complete the procedure.There was no patient harm or injury.The patient's current condition is reported as "unknown".Associate mdr numbers include: 9680794-2026-00243, 9680794-2026-00242, and 9680794-2026-00241.